Fractional integral operators with homogeneous kernels on Morrey spaces with variable exponents

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We establish the mapping properties of the fractional integral operators with homogeneous kernels on Morrey spaces with variable exponents. Copyright © 2017 Mathematical Society of Japan.
Original languageEnglish
Pages (from-to)1059-1077
JournalJournal of the Mathematical Society of Japan
Volume69
Issue number3
DOIs
Publication statusPublished - Jul 2017

Fingerprint

Fractional Integral Operator
Morrey Space
Variable Exponent
kernel

Citation

Ho, K.-P. (2017). Fractional integral operators with homogeneous kernels on Morrey spaces with variable exponents. Journal of the Mathematical Society of Japan, 69(3), 1059-1077.

Keywords

  • Fractional integral operator
  • Morrey spaces
  • Block spaces
  • Variable exponent analysis